# SDR MASA01038

- Difficulty date: April 28, 2001
- Submitted: May 30, 2001
- Operation: Air carrier
- Aircraft: N77331
- Make and model: Cndair CL6002B19
- Aircraft serial: 7331
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1317
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLT 7331 - DURING A ROUTINE MAINTENANCE, THE CREW DISCOVERED A RIGHT OVERWING EMERGENCY LIGHT INOPERATIVE.  THE EMERGENCY LIGHT WAS REPLACED AND THE AIRCRAFT RETURNED TO SERVICE.  (M)
